Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Red rash outbreaks, appearing suddenly while doing physical activity. On ranitidine. Treatment?

I have red rash the can break out any were on my body when I do and hard work or work out activity the rash can break out and my doctor gave me cetirizine and ranitidine to take and 40 C: HC@%CR cream and told me to relax and have no physical activity. Not sure were it came from and it s been 3 weeks not sure what to expect but would love to get rid of it and get on to a normal life. When it started I was golfing with a friend and when I was looking for my ball in tall grass he told to get out incase I got itchy spit from the tall grass any coment would be appreciated. Thanks
Asked On : Thu, 19 Jul 2012
Answers:  1 Views:  523
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi red rash appearing suddenly during physical activity can be due to excessive sweating iit can be milaria or tinea infection.usually tinea infection does not grow so rapidly it can only milaria.if is due to sweat gland can be cured by frutcee tablet daily once.atarax 25 mg tablet
At night time and application of calamine lotion can cure the condition
Answered: Tue, 15 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor